Results 1 to 12 of 12
  1. #1
    austniceguy is offline New Member
    Join Date
    Oct 2010
    Posts
    21

    I used Nolvadex as a Test Booster, it did the complete opposite that i wanted

    Hey guys.
    I ran Nolvadex (SERM) for 2weeks @ 20/10, to boost my testosterone levels up.
    It had done the complete opposite, it has shrunk my nuts completely, they are less sensitive, they are not fuller.. they are just like empty.
    (I didnt know Clomid was the one i should have picked.. ANYWAY)

    I have lost strength and im lethargic as hell.. i also am VERY depressed.

    I have learned from my mistake, and i don't have access to Clomid or HCG which i need.

    having stopped the Nolvadex, will my nuts go back to normal? i have been running it for 2weeks now.. how long untill you think they will go back to normal?

  2. #2
    brad1986's Avatar
    brad1986 is offline Senior Member
    Join Date
    Jul 2006
    Location
    killafornia
    Posts
    1,027
    hmmm This doesnt make sence... but maybe a vet would have some imput on this

  3. #3
    DGK
    DGK is offline Member
    Join Date
    Apr 2011
    Posts
    588
    did u run it as a pct aft cycle or just ran it for shits and giggles.. and if u ran a cycle what did u run?

  4. #4
    JimInAK's Avatar
    JimInAK is offline Member
    Join Date
    Oct 2008
    Location
    Alaska
    Posts
    537
    HCG and Clomid would be good additions to your PCT. It doesn't make sense that the Nolva did that. Are you sure you have genuine nolvadex ?

    Providing the rest of the story may be helpful, as the only thing that makes sense from the limited information you've provided is that you've been doing a long-estered testosterone AND your nolvadex is bad...

  5. #5
    austniceguy is offline New Member
    Join Date
    Oct 2010
    Posts
    21
    Quote Originally Posted by JimInAK View Post
    HCG and Clomid would be good additions to your PCT. It doesn't make sense that the Nolva did that. Are you sure you have genuine nolvadex ?

    Providing the rest of the story may be helpful, as the only thing that makes sense from the limited information you've provided is that you've been doing a long-estered testosterone AND your nolvadex is bad...
    I know this cycle doesn't meet the standards, but i wanted didn't want to Run Test just yet, so i used Proviron as a base.. it worked pretty well.. Next time i will be running Test tho.
    I cycled Proviron as a base & was taking EQ @400mg a week for 10weeks, EQ kicked in about week 4, i know its Long estered, but i had pumps like crazy and my strength went up. (Apprently EQ doesnt kick in untill week 8.. I dont think thats true)
    I never had testicular atrophy at all while on cycle, i waited 21 days after last injection and 23days of my last Proviron tablet untill i started Nolvadex.. My nuts were still big and working before i took the Nolvadex.. If they were to shrink, they should have shrunk after i stopped taking the Proviron since that increases libido and sperm count?
    About 1day after taking Nolvadex, they completely shrunk.. So this would be 23 days after last injection of EQ.
    After Reading some of the AI/SERM information that steroid .com provides, i have noticed that Nolvadex is slightly different to clomid, and that clomid is the SERM used to Stimulate Production of Testosterone again, and Nolvadex is mainly to stop estrogen sides & estrogen rebound, hence the reason Clomid & Nolva are run together. They are SERMS but they are slightly different... I also got this information from a friend whos a bodybuilder himself, and hes the one who told me Clomid is used for the reverse of Testicular Atrophy.. not Nolvadex
    They did not shrink untill i had taken the Nolvadex, they never shrunk or changed shape at all while on cycle or 21days after last injection.

    Here is a picture of my Nolvadex (Tamoxifen )..

  6. #6
    DGK
    DGK is offline Member
    Join Date
    Apr 2011
    Posts
    588
    hmm this intrigues me bc i will be taking liquid tamox for my pct..

  7. #7
    austniceguy is offline New Member
    Join Date
    Oct 2010
    Posts
    21
    Yeah well i recommend you take some Clomid or HCG to go with that lol.

  8. #8
    Lemonada8's Avatar
    Lemonada8 is offline Knowledgeable Member
    Join Date
    Feb 2008
    Location
    Read my blog
    Posts
    3,691
    Blog Entries
    2
    Something doesnt look right about ur tamox..

    it should say on there somewhere "tamoxifen citrate" thats the drug name... all drugs have their compound name on it...


    I got some UGL nolva tabs for gyno, and my nuts actually gotten bigger. I feel a slight boost in my test. (ive cycled so i know a difference) might by all in my head but i know my testes are NOT smaller by any means. ...

    Tamox should not lower ur test...



    Hormonal effects of an antiestrogen, tamoxifen, in normal and oligospermic men.

    Abstract
    The administration of tamoxifen, 20 mg/day for 10 days, to normal males produced a moderate increase in luteinizing hormone (LH), follicle-stimulating hormone (FSH), testosterone , and estradiol levels, comparable to the effect of 150 mg of clomiphene citrate (Clomid). However, whereas Clomid produced a decrease in the LH response to LH-releasing hormone (LHRH), no such effect was seen after the administration of tamoxifen. In fact, prolonged treatment (6 weeks) with tamoxifen significantly increased the LH response to LHRL......
    Last edited by Lemonada8; 05-31-2011 at 08:30 PM.

  9. #9
    austniceguy is offline New Member
    Join Date
    Oct 2010
    Posts
    21

    It does say "tamoxfien citrate" on there side there.
    I know what you guys are saying, it should have made them bigger and better.. but its actully made them worse.
    Maybe they are fake.. If they are fake.. I am going to kick some ass.

  10. #10
    JimInAK's Avatar
    JimInAK is offline Member
    Join Date
    Oct 2008
    Location
    Alaska
    Posts
    537
    It would be very handy to have HCG on hand & Clomid too for that matter.

    Nolvadex was all I used for PCT after my last cycle, but I used HCG throughout the cycle @ 250iu every 3 days. That kept me from having shrinkage issues and aids recovery. Also, my cycle was pretty light (test & deca ) and I used HGH throughout, so that helped, too.

    Nolvadex should help restore testicular function, as it does increase natural testosterone level in addition to blocking estogen. I think something is wrong with your Nolva, but that's just a guess. It could have been stored in a hot glove box for months or something... It's also unusual for pharm tabs not to have an expiration date, but like I said, at this point I'm just guessing.

    I've never taken Proviron or EQ, but from what I have read neither will shut you when taking reasonable doses. You may have taking something else thinking it was Proviron and EQ) and am not aware of it?!? This situation doesn't seem right to me.

  11. #11
    austniceguy is offline New Member
    Join Date
    Oct 2010
    Posts
    21
    Yo, sorry the expire is March 2013 (on the side of the tabs)

    The Proviron and the EQ didn't shut me down at all.. i just wanted to run Nolvadex for my natural test to rise up a little,
    but it did the complete opposite and didn't do anything but make them shrink and make me feel very lethargic
    I have stopped taking the Nolva incase it is shutting me down.

  12. #12
    DAAS's Avatar
    DAAS is offline Senior Member
    Join Date
    Jun 2011
    Posts
    1,741
    Can A vet please answer.

    I just gave both my buddys a bottle AR-R Nolva for there pct of PH's.

    If it shrinks there nuts they will probably kill me.

    I took Nolva with my clomid and my nuts stayed shrunk

    WTF??

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •